# SDR GLBA20060906

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 22,525 hours, 27,382 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 351-354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION, MAINTENANCE DISCOVERED A 3.25 INCH LONG CRACK 27.5 INCHES LT OF BELLY CENTERLINE AT APPROXIMATELY STA. F.S. 352. MAINTENANCE REPAIRED THE CRACK IN THE FUSELAGE IAW SRM 51-70 FROM F.S. 351 TO F.S. 354.25. REPAIR DIMENSIONS 7.25 INCHES BY 4 INCHES.
